Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Extreme Hamiltonian circuits. Resolution of the convex-odd case


Authors: Fred Supnick and Louis V. Quintas
Journal: Proc. Amer. Math. Soc. 15 (1964), 454-456
MSC: Primary 05.40; Secondary 52.25
MathSciNet review: 0163216
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.40, 52.25

Retrieve articles in all journals with MSC: 05.40, 52.25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1964-0163216-6
PII: S 0002-9939(1964)0163216-6
Article copyright: © Copyright 1964 American Mathematical Society